Certain Identities of a General Class of Hurwitz-Lerch Zeta Function of Two Variables

  • M. A. Pathan Centre for Mathematical and Statistical Sciences, Peechi Campus, Peechi-680653, Kerala, India and Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
  • Hemant Kumar Department of Mathematics, D. A-V. Postgraduate College, Kanpur-208001, U.P., India
  • Roshni Sharma Department of Mathematics, L.N.C.T., Bhopal, M. P., India
Keywords: Appell functions, Hurwitz-Lerch Zeta function, integral representations, identities

Abstract

In this paper, we introduce a generalized double Hurwitz-Lerch Zeta function and then systematically investigate its properties and various integral representations. Further, we show that these results provide certain known as well as new extensions of earlier stated results of generalized Hurwitz-Lerch Zeta functions.

References

T. M. Apostol, Introduction to Analytic Number Theory, Springer-Verlag, New York, 1976.

J. Choi, D. S. Jang and H. M. Srivastava, A generalization of the Hurwitz-Lerch Zeta function, Integral Transforms Spec. Funct. 19 (2008), 65-79. https://doi.org/10.1080/10652460701528909

J. Choi and R. K. Parmar, An extension of the generalized Hurwitz-Lerch Zeta function of two variables, Filomat 31(1) (2017), 91-96. https://doi.org/10.2298/FIL17010910

J. Choi, R. K. Parmar and R. K. Raina, Extension of generalized Hurwitz-Lerch Zeta function and associated properties, Kyungpook Mathematical Journal 57(3) (2017), 393-400.

J. Choi, R. K. Parmar and R. K. Saxena, An extension of the extended Hurwitz-Lerch Zeta functions of two variables, Bull. Korean Math. Soc. 54(6) (2017), 1951-1967.

J. Choi and H. M. Srivastava, Certain classes of series associated with the zeta functions and multiple gamma functions, J. Comput. Appl. Math. 118 (2000), 87-109. https://doi.org/10.1016/S0377-0427(00)00311-3

O. A. Daman and M. A. Pathan, Further generalization of the Hurwitz zeta function, Math. Sci. Res. J. 16 (2014), 251-259.

A. Erd'elyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions, Vol. I, McGraw-Hill Book Company, New York, Toronto and London, 1953.

H. Exton, Multiple hypergeometric functions and applications, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1976.

H. Exton, Handbook of hypergeometric integrals : Theory, Applications, Tables and Computer Programs, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1978.

Mridula Garg, Kumkum Jain and S. L. Kalla, On generalized Hurwitz-Lerch zeta distributions, Appl. Appl. Math. 4(1) (2009), 26-39.

S. P. Goyal and R. K. Laddha, On the generalized Riemann zeta function and generalized Lambert's transform, Ganit Sandesh 11 (1997), 99-108.

N. T. H’ai, O. I. Marichev and H. M. Srivastava, A note on the convergence of certain families of multiple hypergeometric series, J. Math. Anal. Appl. 164 (1992), 104-115. https://doi.org/10.1016/0022-247X(92)90147-6

H. Kumar, On convergence properties and applications of two variable generalized Mittag-Leffler function, Jñanabha 47(1) (2017), 125-138.

H. Kumar, Certain results of generalized Barnes type double series related to the Hurwitz-Lerch zeta functions of two variables, 5th International Conference and Golden Jubilee Celebration of VPI on Recent Advances in Mathematical Sciences with Applications in Engineering and Technology on June 16-18, 2022 at School of Computational and Integrative Sciences, JNU New Delhi, 2022. https://www.researchgate.net/publication/361408176

Sheldon B. Opps, Nasser Saad and H. M. Srivastava, Some reduction and transformation formulas for the Appell hypergeometric function F2, J. Math. Anal. Appl. 302 (2005) 180-195. https://doi.org/10.1016/j.jmaa.2004.07.052

R. K. Parmar, J. Choi and S. D. Purohit, Further generalization of the extended Hurwitz-Lerch Zeta functions, Boletim da Sociedade Paranaense de Matematica 37(1) (2019), 177-190. https://doi.org/10.5269/bspm.v37i1.31842

R. K. Parmar and R. K. Raina, On a certain extension of the Hurwitz-Lerch Zeta function, Annals of West University of Timisoara-Mathematics 52(2) (2014), 157-170. https://doi.org/10.2478/awutm-2014-0017

R. K. Parmar and R. K. Saxena, Incomplete extended Hurwitz-Lerch Zeta functions and associated properties, Communication of Korean Mathematical Society 32 (2017), 287-304. https://doi.org/10.4134/CKMS.c150227

M. A. Pathan and O. A. Daman, On generalization of Hurwitz zeta function, 2018. Available at : https://www.researchgate.net/publication/328601558

L. J. Slater, Generalized Hypergeometric Functions, Cambridge Univ. Press, Cambridge, 1966. [22] H. M. Srivastava, A new family of the X-generalized Hurwitz-Lerch Zeta functions with applications, Appl. Math. Inf. Sci. 8(4) (2014), 1485-1500. https://doi.org/10.12785/amis/080402

H. M. Srivastava, R. C. Singh Chandel and H. Kumar, Some general Hurwitz-Lerch type zeta functions associated with the Srivastava-Daoust multiple hypergeometric functions, J. Nonlinear Var. Anal. 6(4) (2022), 299-315. https://doi.org/10.23952/jnva.6.2022.4.01

H. M. Srivastava and M. C. Daoust, A note on the convergence of Kampé de Fériet’s double hypergeometric series, Math. Nachr. 53 (1972), 151-159. https://doi.org/10.1002/mana.19720530114

H. M. Srivastava and P. W. Karlsson, Multiple Gaussian hypergeometric series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985.

H. M. Srivastava, M-J. Luo and R. K. Raina, New results involving a class of generalized Hurwitz-Lerch Zeta functions and their applications, Turkish J. Anal. Number Theory 1(1) (2013), 26-35. https://doi.org/10.12691/tjant-1-1-7

H. M. Srivastava and H. L. Manocha, A Treatise on Generating Functions, Halsted Press (Ellis Horwood)/Wiley, Chichester/New York, 1984.

H. M. Srivastava, R. K. Saxena, T. K. Pogány and R. Saxena, Integral and computational representations of the extended Hurwitz-Lerch Zeta function, Integral Transforms Spec. Funct. 22(7) (2011), 487-506. https://doi.org/10.1080/10652469.2010.530128

Published
2022-11-02
How to Cite
Pathan M. A., Kumar H., & Sharma R. (2022). Certain Identities of a General Class of Hurwitz-Lerch Zeta Function of Two Variables. Earthline Journal of Mathematical Sciences, 11(2), 229-247. https://doi.org/10.34198/ejms.11223.229247
Section
Articles